# SDR EIAA96103

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 642
- Part time: 49,919 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE LOWER FUSELAGE SKIN AT BS 642, LONGERON 30, BL 0.0. AFFECTED AREA WAS TRIMMED TO REMOVE CORROSION.  INSTALLED INTERNAL FINGER DOUBLERS AND EXTERNAL REPAIR DOUBLERS WET WITH SEALANT AND TOP COATED AS REQUIRED.  ACCOMPLISHED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 916-53-016-2.  (M)
